CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
convergenceofanimmersedinterfaceupwindschemeforlinearadvectionequationswithpiecewiseconstantcoefficientssomerelatedbinomialcoefficientinequalities 期刊论文
journalofcomputationalmathematics, 2009, 卷号: 27, 期号: 4, 页码: 474
Authors:  Xin Wen
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
anewfiniteelementapproximationofastateconstrainedoptimalcontrolproblem 期刊论文
journalofcomputationalmathematics, 2009, 卷号: 27, 期号: 1, 页码: 97
Authors:  Wenbin Liu;  Wei Gong;  Ningning Yan
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10